# SDR IPXA2018100194509

- Difficulty date: September 19, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 18,263 hours, 11,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: F5347537320600
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR FRAME AT FR 65  SEAL DEPRESSOR WAS DAMAGED.  REMOVED AND REPLACED THE SEAL DEPRESSOR IAW SRM 51-40-21.
